# SDR YENA2024030600355

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: [CPCP FINDING]: CORROSION ON CROSS BEAM LOCATED BTW FR16 AND Y=1000LH TO Y=1170LH AT FWD FUSELAGE FLOOR STRUCTURE; REF. TOMEX NR00169/ JETBLUE WO 1284057 NR-00017  SUMMARY: CORROSION ON CROSS BEAM LOCATED BTW FR16 AND Y=1000LH TO Y=-1170LH AT FWD FUSELAGE FLOOR STRUCTURE WAS REMOVED PER EMB 190 SRM 51-12--01,SRM 51-10-03, WAS MEASURED AND EVALUATED OUT OF LIMITS PER EMB-190 SRM 51--75-16 AND NE 03-071, THEREFORE WAS REPAIRED PER ETI-190-24-035 REV ORIG AND ETD2024-190-004120 REV:/. WORK PERFORMED BY TECH. J. LUNA#10000210; INSPECTED BY J. GUTIEREZ # 10001841.
